, Volume 78, Issue 1, pp 99-110

Spectral invariance for algebras of pseudodifferential operators on besov-triebel-lizorkin spaces

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access


The algebra of pseudodifferential operators with symbols inS 1,δ 0 , δ<1, is shown to be a spectrally invariant subalgebra of ℒ(b p,q s ) and ℒ(F p,q s ).

The spectrum of each of these pseudodifferential operators acting onB p,q s orF p,q s is independent of the choice ofs, p, andq.